I am 60. Started on 10 mg of Lexapro on July 4th. Only 5 days. I feel emotionally numb. A bit of diarrhea and keep waking up and can’t get back to sleep. Will this stop? I’m not sure what to do. My doc says to stop until symptoms decease and then cut my pill in half. I don’t even want to do that if this will continue. Please help!
Lexapro - When will emotionally numbness leave?
Question posted by KathyStammen on 8 July 2021
Last updated on 11 July 2021
Fortunately, side effects generally resolve over a few days to a week or two and rarely cause cessation of treatment. It would be a good idea to half your dose as this will let your metabolism adjust more smoothly to the medication. Then if needed you can increase your dose back up to a more therapeutic level.
Hang in there... all this will pass soon enough and I think you'll find that your time and efforts will help improve your quality of life.
You don't say if you're taking it for depression or anxiety or both but Lexapro is an excellent choice of medications. I took it for over seven years until it "pooped out" because of long term use.
Best regards and you'll be feeling better before you know it.
- Lexapro uses and safety info
- Lexapro prescribing info & package insert (for Health Professionals)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.